| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -11.0/3.0/071 (sphere/cylinder/axis) was intraoperatively implanted and removed on (b)(6) 2022, due to a lens tear near the hashmark.The replacement lens was implanted and the problem was resolved.No patient injury was reported.Reportedly, "i could not visually see if the tear was already in the lens, if the tear was formed by the inserter, or if the tear was caused by the ocucoat cannula.".
Additional Manufacturer Narrative
Corrected data: g2: "foreign" should be removed.Claim #(b)(4).